# SDR C77A20130806001

- Difficulty date: August 2, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N603CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000176
- Aircraft time: 16,486 hours, 9,352 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Loose
- Location: L1 Door Slide
- Component: Slide
- Component part number: 4A40305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE HAS A LOOSE AFT BUSTLE PIN.  R & R L1 DOOR SLIDE.
